A ring of finite stable rank is not necessarily finite in the
Doklady Akademii Nauk, Tome 296 (1987) no. 3, pp. 546-549
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_3_a7,
author = {A. V. Stepanov},
title = {A ring of finite stable rank is not necessarily finite in the},
journal = {Doklady Akademii Nauk},
pages = {546--549},
year = {1987},
volume = {296},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a7/}
}
A. V. Stepanov. A ring of finite stable rank is not necessarily finite in the. Doklady Akademii Nauk, Tome 296 (1987) no. 3, pp. 546-549. http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a7/